# SDR SWAA2018061322736

- Difficulty date: May 26, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 480+12.3 TO BS 500A.  R&R SUPPORT IAW SRM AND DWG.
